# SDR FDEA200906302420

- Difficulty date: June 30, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 63,958 hours, 20,678 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Splice
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO EXISTING FASTENER PITCH ON WEB AT STA 1620-1640, LBL 60. SPLICE CHANNEL  (657N4308-1) CAN NOT BE LOCATED. REPLACED SPLICE CHANNEL (657N4308-1) BET STA 1620- 1640, LBL 60. ACCOMPLISHED   DUE TO DISCREPANCY AFFECTING THE PTF CONVERSION ON MAE MOD W/C 118350448Z2R04, AND MAE EA 757-5361-16-F2094, REV NEW, DATED 05/27/09, THIS NON ROUTINE IS FOR TRACKING PURPOSES ONLY. MAJOR ALTERATION.
